# SDR AALA201512029008

- Difficulty date: December 1, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 44,451 hours, 25,720 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Condition: Dislodged
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DURING FLIGHT, FLIGHT ATTENDANT REPORTED THE ACRID ODOR OF BURNT WIRING IN THE AFT GALLEY AREA, NO SMOKE WAS DETECTED.  COMPLIED WITH JC 23L00021001, TROUBLE SHOT CABIN AIR QUALITY, FOUND AFT GALLEY 115V POWER OUTLET DISLODGED.  SECURED OUTLET AS REQUIRED, NO OTHER DEFECTS NOTED.  ACFT OK FOR CONTINUED SERVICE.
